MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 AUGMENT ADJUSTABLE HANDLE; GRIPTION TF INSTRUMENTS : HANDLES

DEPUY IRELAND - 9616671 AUGMENT ADJUSTABLE HANDLE; GRIPTION TF INSTRUMENTS : HANDLES
Catalog Number 221701500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument broke during cadaver lab training on (b)(6) 2018.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
AUGMENT ADJUSTABLE HANDLE
Common Device Name
GRIPTION TF INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7518053
Report Number1818910-2018-59733
Device Sequence Number11056734
Product Code LXH
UDI-Device Identifier10603295097815
UDI-Public10603295097815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221701500
Device Lot NumberSO2011929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1